The probability that a system of numerical functions will be mutually prime
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1971), pp. 81-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_12_a9,
author = {A. F. Kudinov},
title = {The probability that a~system of numerical functions will be mutually prime},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {81--85},
year = {1971},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_12_a9/}
}
A. F. Kudinov. The probability that a system of numerical functions will be mutually prime. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1971), pp. 81-85. http://geodesic.mathdoc.fr/item/IVM_1971_12_a9/